# SDR MAL2008F00001

- Difficulty date: June 17, 2008
- Submitted: July 28, 2008
- Operation: Air carrier
- Aircraft: N422XJ
- Make and model: Saab 340B
- Aircraft serial: 340B422
- Aircraft time: 25,017 hours, 27,356 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Rail
- Part number: 7253710871
- Condition: Corroded
- Location: Airstair
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIR STAIRS RAIL CORRODED, P/N 7253710-871.  AIR STAIR RAIL REPAIRED IN ACCORDANCE WITH EO S53592.  (S)
